# SDR CHQA201100453

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 26,267 hours, 21,346 cycles
- Engine: Allsn AE3007A
- Engine time: 17,826 hours, 17,836 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 1 VALVE FAIL MESSAGE DURING FLIGHT.  THEY FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE VALVE WOULD NOT REOPEN.  THEY RETURNED KCLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OVERHEAD PUSHBUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
